Review: could Crestor cause Constipation?
Summary: Constipation is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.
We study 57,750 people who have side effects while taking Crestor from FDA and social media. Among them, 916 have Constipation. Find out below who they are, when they have Constipation and more.
You are not alone: join a mobile support group for people who take Crestor and have Constipation >>>
Crestor has active ingredients of rosuvastatin calcium. It is often used in hyperlipidaemia. (latest outcomes from Crestor 60,035 users)
Constipation has been reported by people with osteoporosis, pain, high blood pressure, depression, high blood cholesterol.(latest reports from Constipation 80,049 patients)
On Dec, 14, 2014: 57,750 people reported to have side effects when taking Crestor. Among them, 918 people (1.59%) have Constipation.
Time on Crestor when people have Constipation * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Constipation when taking Crestor * :
Severity of Constipation when taking Crestor ** :
|least||moderate||severe||most severe |
How people recovered from Constipation ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Blood cholesterol increased (276 people, 30.07%)
- Hypercholesterolaemia (75 people, 8.17%)
- Hypertension (66 people, 7.19%)
- Osteoporosis (60 people, 6.54%)
- Pain (49 people, 5.34%)
Top co-used drugs for these people * :
- Aspirin (303 people, 33.01%)
- Nexium (140 people, 15.25%)
- Synthroid (118 people, 12.85%)
- Lasix (115 people, 12.53%)
- Plavix (111 people, 12.09%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Constipation while taking Crestor?
You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Constipation
- support group for people who take Crestor
- support group for people who have Constipation
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Crestor, Constipation
You may be interested at these reviews (Write a review):
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
- Concerned and worried
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
- I need advise, badly ckd!! (1 response)
The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passed out when getting dizzy. I of course said I had gotten too warm and was exhausted from work the previous week. The dizziness continued in the mornings & I passed out several more times. On May 1st, I passed out while putting my make-up on and hit my eye on the faucet and head on the tile floor, despite that I went to work thinking it would subside, it didn't. I went to the ER directly after work. They ran a B-met on me and my GFR was 11 and creatinine 3.95. They admitted me to a larger hospital for evaluation. While in there, they pumped me with fluids continuously, saying I had severe dehydration. My kidney function improved, my creatinine levels went back down to 1.34. After 5 days I was discharged and told to see a cardiologist and endo. The endo doc cancelled my appointment on the basis it was not his area. I had had a cortisol and ACTH testing which I guess was normal. I saw the cardiologist, who said it wasn't cardio. I had had an echocardiogram in the hospital and EKG monitoring. Cardio sent me to neurology, the PNRN did a basic neurological exam and drew blood for disease markers such as Lupus, sjorgens, hepatitis, ect. All disease markers came back negative, but my GFR was at 11 again and creatinine was 4.25, BUN 50 along with an elevated ACE level. They called me and said I sarcoidosis. I really don't have any of the primary S/S of this autoimmune disease. I don't know where to go from here, they are referring me to another neurologist at a bigger hospital. I can't live my normal life, can't walk on my feet due extreme pain and I pass out at least 2x a week, which is not good for my old body. My BP upon laying and sitting runs like 117/72, upon standing it drops to like 70/50-50/30. I am on 0.1 mg of florinef, I tried increasing it but then my legs swelled up for a gain of 23#. I talked to Mayo Clinic today and all there specialists are booked out thru December. I have to be able to work, I can't stay home any longer than September 8th! Please advise me!
- Crestor side effects (1 response)
I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
- Sciatic nerve dysfunction
I had been taking Crestor for about 4 years. Suddenly, I had terrible pain from my Sciatic Nerve. I couldn't stand, sit, lay down, walk, sleep, etc. without experiencing this pain. This went on for 5 months of unending pain. I had MRI, X-rays, Novocain, etc., with several doctors looking into it. Nothing could be found. Finally after 5 months, my primary care doctor asked my to stop taking the Crestor. Within 2 weeks, the pain was completely gone. Careful investigation showed that my Sciatic Nerve was routed through the Piriformis muscle. The Crestor caused muscle toxicity on this muscle and it squeezed the Sciatic Nerve, causing the pain. I have done much research on this and have never seen a similar case. So I feel that I should report this to you. Thanks for your interest.
More reviews for: Crestor, Constipation
Comments from related drug studies (Check your drugs):
- Recurrent episodes, usually commencing evening or overnight approx. 3-4 weeks apart since winter started. Approx 6 episodes in total to date. Initially attributed to heating (dry air) evenings during winter, but now spring and no heating on for weeks. Last night bleeding occurred while asleep. No hy ...
- I have all these symptoms / ailments and I don't know which are related and what's not. I am not sure if what I am experiencing is due to stomach, bowels or anxiety. The anxiety could be caused by the stomach issues as well. It's usually when I'm in a car, bus, plane or train. It's frustrating b ...
- I have no symptoms of any disease. I feel fine with no restrictions. The latest blood test from my annual exam shows elevated red blood cells. The rest of the blood panel is good. I say the Crestor is causing the high count. I want to be informed before the doc starts tests. Thank you. Mike
- The symptoms listed above are from taking the carafate only. I have been on this for a week now taking it 3 times a day an hour before a meal at the same time daily. I feel bloated, constipated and am having a very hard stool then to diarrhea and it burns, I also feel as if gas is stuck in my abdome ...
- I was diagnosed with hiatal hernea 5 years ago via an endoscopy, which was done due to chronic complaints of the feeling of choking on "a ball of phlem in my throat", which turned out to be acid due to hernea. I have been taking pantoprazole nightly since then and it helps immensely. I have acid i ...
More related studies for: Crestor, Constipation
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.